논문KCI 등재
q-analogues of some results for the Apostol-Euler polynomials
2
조회
0
다운로드
7
인용
0
참고문헌
키워드
주제분류수학
초록
We investigate some bacic properties and the generating functions of q-Apostol-Euler polynomials of higher order. Several interesting relationships between the q-Apostol-Euler polynomials and q-Hurwitz-Lerch Zeta function are obtained. We also try to give some conjectures concerning the multiplication formulas of q-Apostol-Euler polynomials of higher order.
Abstract
We investigate some bacic properties and the generating functions of q-Apostol-Euler polynomials of higher order. Several interesting relationships between the q-Apostol-Euler polynomials and q-Hurwitz-Lerch Zeta function are obtained. We also try to give some conjectures concerning the multiplication formulas of q-Apostol-Euler polynomials of higher order.
참고문헌 (34)
- M. Cenkci, "Some results on q-analogue of the Lerch zeta function", Adv. Stud. Contemp. Math., 12, pp.213~223 (2006)
- M. Cenkci, "Congruences for generalized q-Bernoulli polynomials", J. Inequal. Appl., pp.19~ (2008)
- J. Choi, "Some q-extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order n, and the multiple Hurwitz Zeta function", Appl. Math. Comput., 199, pp.723~737 (2008)
- J. Choi, "Carlitz's q-Bernoulli and q-Euler numbers and polynomials and a class of q-Hurwitz zeta functions", Appl. Math. Comput.
- A. Erdélyi, "Higher Transcendental Functions, Volume Ⅰ" (1953), McGraw-Hill
- G. Gasper, "Basic Hypergeometric Series (2nd edition)" (2004), Cambridge University Press
- S. P. Goyal, "On the generalized Riemann Zeta function and the generalized Lambert transform", Gan. ita Sandesh, 11, pp.99~108 (1997)
- L. Jang, "On the distribution of the q-Euler polynomials and the q-Genocchi polynomials of higher order", J. Inequal. Appl., 2008, pp.9~ (2008)
- T. Kim, "A note on the alternating sums of powers of consecutive q-integers", Advanced Studies in Contemporary Mathematics, 13(2), pp.159~164 (2006), 장전수학회
- T. Kim, "Some q-Bernoulli numbers of higher order associated with the p-adic q-integrals", Indian Pure Appl. Math., 32, pp.1565~1570 (2001)
- T. Kim, "A note on q-Euler numbers and Genocchi numbers", Proc. Japan Acad. Ser. A Math. Sci., 77, pp.139~141 (2001)
- T. Kim, "Sums of products of q-Bernoulli numbers", Arch. Math. (Basel), 76(3), pp.190~195 (2001)
- T. Kim, "Some formulae for the q-Bernoulli and Euler polynomial of higher order", J. Math. Anal. Appl., 273, pp.236~242 (2002)
- T. Kim, "On p-adic q-L-functions and sums of powers", Discrete Mathematics, 252, pp.179~187 (2002)
- T. Kim, "Sums of products of generalized Bernoulli numbers", Int. Math. J., 5, pp.1~7 (2004)
- T. Kim, "On the q-extension of Euler numbers and Genocchi numbers", J. Math. Anal. Appl, 326, pp.1458~1465 (2007)
- T. Kim, "On the analogs of Euler numbers and polynomials associated with p-adic q-integral on Zp at q = −1", J. Math. Anal. Appl, 331, pp.779~792 (2007)
- 김태균, "On the analogs of Bernoulli and Euler numbers, related identities and zeta and L-functions", 대한수학회지, 45(2), pp.435~453 (2008), 대한수학회
- T. Kim, "On the multiple q-Genocchi and Euler numbers", Russian Journal of Mathematical Physics, 15(4), pp.481~486 (2008)
- T. Kim, "Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on Zp", Russian Journal of Mathematical Physics, 17(1) (2010)
- Y.-H. Kim, "On the q-Extension of Apostol-Euler Numbers and Polynomials", Abst. Appl. Anal., 2008, pp.10~ (2008)
- S.-D. Lin, "Some families of the Hurwitz-Lerch Zeta functions and associated fractional derivative and other integral representations", Appl. Math. Comput., 154, pp.725~733 (2004)
- Q.-M. Luo, "Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials", J. Math. Anal. Appl., 308, pp.290~302 (2005)
- Q.-M. Luo, "Apostol-Euler polynomials of higher order and Gaussian hypergeometric functions", Taiwanese J. Math., 10, pp.917~925 (2006)
- Q.-M. Luo, "The multiplication formulas for the Apostol-Bernoulli and Apostol-Euler polynomials of higher order", Integral Transform. Spec. Funct., 20, pp.377~391 (2009)
- Q.-M. Luo, "q-extensions for the Apostol-Genocchi polynomials", Gen. Math., 17(2), pp.113~125 (2009)
- Q.-M. Luo, "q-Extensions of some relationships between the Bernoulli and Euler polynomials", Taiwanese J. Math.
- W. Magnus, "Formulas and Theorems for the Special Functions of Mathematical Physics, Third Enlarged Edition" (1966), Springer-Verlag
- H. Ozden, "Multivariate interpolation functions of higher-order q-Euler numbers and their applications", Appl. Anal. (2008)
- H. Ozden, "Remarks on sum of products of (h; q)-twisted Euler polynomials and numbers", J. Inequal. Appl., 2008, pp.8~ (2008)
- H. Ozden, "A new extension of q-Euler numbers and polynomials related to their interpolation functions", Appl. Math. Letters, 21, pp.934~939 (2008)
- Y. Simsek, "New approach to the complete sum of products of the twisted (h; q)-Bernoulli numbers and polynomials", J. Nonlinear Math. Phys., 14, pp.44~56 (2007)
- Y. Simsek, "Twisted (h, q)-Bernoulli numbers and polynomials related to twisted (h, q)-zeta function and L-function", J. Math. Anal. Appl., 324, pp.790~804 (2006)
- H. M. Srivastava, "q-Bernoulli numbers and polynomials associated with multiple q-Zeta functions and basic L-series", Russian J. Math. Phys., 12, pp.241~268 (2005)
관련 논문AI추천
Identities and relations on the $q$-Apostol type Frobenius-Euler numbers and polynomialsIrem Kucukoglu, Yilmaz Simsek대한수학회 · 대한수학회지2019 · 제56권 제1호A New Family of q-analogue of Genocchi Numbers and Polynomials of Higher Order서종진, Mehmet acikgoz, Serkan araci경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2014 · 제54권 제1호Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomialsDan Ding, Jizhen Yang장전수학회 · Advanced Studies in Contemporary Mathematics2010 · 제20권 제1호A new class of $q$-Hermite-based Apostol type Frobenius Genocchi polynomials강정욱, Waseem A. Khan대한수학회 · 대한수학회논문집2020 · 제35권 제3호HIGHER-ORDER TWISTED q-EULER POLYNOMIALS AND NUMBERS김대열, 김민수, 김태균장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2010 · 제13권 제2호THEOREMS ON APOSTOL-EULER POLYNOMIALS OF HIGHER ORDER ARISING FROM EULER BASISErdogan Sen장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제2호
이 간행물의 다른 논문 (13건)
HOMOMORPHIC IMAGES OF CONNECTED LIE GROUPS IN COMPACT GROUPSShternpp. 1-6Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomialsDan Ding, Jizhen Yangpp. 7-21SOME IDENTITIES FOR THE BERNOULLI, THE EULER AND THE GENOCCHI NUMBERS AND POLYNOMIALS김태균pp. 23-28General Formulas for Evaluation of Singular Modulus of the Complete Elliptic IntegralG. Sharath, K. R. Vasuki, N. Bhaskarpp. 29-56Total and Connected Domination Numbers of Cayley Graphs on ZnRani, Tamizh Chelvampp. 57-61
